# SDR SIMA20140511004

- Difficulty date: May 11, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 25,741 hours, 22,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 79752
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS HAD BEEN LEFT ON.  FRONT 2/3 OF AISLE LIGHTS DO NOT WORK.  R & R EMERGENCY LIGHTING BATTERY PACKS NR 1, 2 & 3 IAW AMM 33-50-04.  OPERATIONS CHECKED NORMALLY IAW AMM 33-50-00.  NR 2 PN 2013-1A & SN 67267.
